# SDR SIMA20140206001

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 29,161 hours, 20,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT CRADLE LOOSE.  R & R FIRST OFFICER`S FLASHLIGHT CRADLE IAW STANDARD MX PRACTICES & MM 25-61-02.
